MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 5 FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 5 FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461412
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the feeding tube disconnected/broke between the tube and the hub.This was not noticed until the feed was found in the bed.The tube was intact for about twenty nine hours.This incident occurred in the nicu at the hospital.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted because a lot number was not provided.Two photographs were submitted for investigation and one decontaminated sample outside of its original package without a lot number was received for evaluation.After performing a visual inspection, the separation of the purple connector can be observed.A multifunctional team reviewed the complaint and reported condition; as a result, a formal investigation for corrective/preventative actions was initiated to address the ¿connector disassembly¿ condition.

Brand Name
POLYUR FEED TUBE 5 FR X 20
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9202959
Report Number9612030-2019-02324
Device Sequence Number2951093
Product Code KNT
UDI-Device Identifier10884521067967
UDI-Public10884521067967
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number461412
Device Catalogue Number461412
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date01/02/2020
Patient Sequence Number1